# SDR HALA20240401080

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 30,410 hours, 4,817 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,430 hours, 4,820 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Failed
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ELEC C/B TRIPPED ECAM DURING CLIMB OUT. ON C/B S.D PAGE :BLEED VLV ENG 2 T35. FOUND C/B FIN 3HA2 "T35" BAD. REPLACED PER AAWM 36-11-03 AND ESPM 20-46-10. BMC SYSTEM TEST OK PER AMM 36-11-00. ACCOMPLISHED #2 ENG RUN AND CYCLED BLEED SEVERAL TIMES. CHK OK. A/C OK FOR SVC.
